| Model Number |
4457 |
| Medical Device Problem Codes |
Over-Sensing (1438); Extracardiac stimulation (1463)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
12/19/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead experienced pocket stimulation.The device experienced minute ventilation signal oversensing.The lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.